International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 11, Pages 675-680
On an infinite series for and its application
Department of Mathematics, Christopher Newport University, Newport News 23606, VA, USA
Received 20 May 2001
Copyright © 2002 Hongwei Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
An infinite series for is deduced. As an application, a refinement of Carleman's inequality is achieved.